# SDR SWAA001225

- Difficulty date: July 6, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 3,715 hours, 2,275 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 6547953
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.    AFT CARGO DOOR LIGHT ILLUMINATED AFTER TAKE-OFF.                FOUND BUNGEE CHORD INTERFERING WITH CARGO DOOR POSITION SWITCH. REPOSITIONED AFT CARGO DOOR BUNGEE CHORD PER MM.
